# SDR VNAA2010101400006

- Difficulty date: October 9, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 14,551 hours, 14,534 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Switch
- Condition: False Activation
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLATS FAIL AMBER CAS MESSAGE ON APPROACH INTO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, CHECKED CODES, CYCLED CIRCUIT BREAKER AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
